q + a




newq + atestingarticlesbooksexperienceslinks
[Contents][Appendix 1]
[Reference 105][Reference 107]

E for Ecstasy by Nicholas Saunders
Appendix 1: Reference Section

106 Misuse of Ecstasy, letters in the British Medical Journal, 1/8/92
The letters related various symptoms relayed to Ecstasy use:

1. Recurrent acute hepatitis associated with the repeated use of MDMA. The patient admitted to using Ecstasy 8 to 15 days before each of 3 episodes of jaundice.

2. A 20 year-old student had been taking "one or two tablets of Ecstasy at weekend parties for the previous three months. He had ingested about 20 tablets over this period. . .Illness developed many days after use of Ecstasy."

3. Three normally fit teenagers came to the emergency department of a hospital complaining of severe chest pain. Had all danced for some hours. All discharged themselves after learning that their pain was not cardiac.

4. Two young men arrived at a hospital by ambulance. One had had a fit after taking Ecstasy. The second collapsed after complaining of a headache, and was kept in overnight. The next morning he said that the experience would not stop him using Ecstasy again.

5. Four patients between 16 and 30 had cerebrovascular diseases related to Ecstasy or amphetamine. Three made good recoveries, but the fourth had died. [The report did not say which drug was taken by the person who died].

[Contents][Appendix 1]
[Reference 105][Reference 107]
E is for Ecstasy by Nicholas Saunders (
HTMLized by Lamont Granquist ( index
Spiritual use of psychoactives book by Nicholas Saunders